Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: L. Pontrjagin
Title: Topological Groups
Additional book information: Translated by Emma Lehmer. Princeton, University Press, 1939. 9+299 pp.

Review Information:

Reviewer: W. T. Puckett, Jr.
Journal: Bull. Amer. Math. Soc. 46 (1940), 382-384
DOI: https://doi.org/10.1090/S0002-9904-1940-07199-X